Patient :My mother is 74 years old and went to the doctor on Sunday for stomach ache, the doctor ended up giving her a shot in the bullock of phenegen (nausea) and demeroal (pain). On my way home, she became cold sweaty and motionless and I returned back to the hospital. Another doctor came in and got her blood and did a CT scan on her stomach and found out she had a small bowel obstruction. They put her in the hospital and she got out on yesterday. Last night, I ended back up in the hospital, because she was complaining about pain in the site where she took the shot for nausea and pain. This doctor put her on Novco and told her it would wear off in time and it helped good, but now she nausea. What must I do?
Hello. Welcome to Ask The Doctor. We are here to help you our best on this medical platform.
I have read your query in detail and I understand your concern.
It seems you are suffering from Acid Peptic Disease/ Acid Reflux Disease.
This usually presents with pain in upper part of abdomen.
You should go for:
1. Upper GI Endoscopy- To rule out Peptic ulcers.
2. Ultrasound Abdomen- To rule out Gall Bladder stones.
3. ECG- to rule out any cardiac issues that could have caused sweating.
I would advise you to take a combination of Pantoprazole and Domperidone and to take anti flatulent and anti-acidity syrup like Digene/Gelusil for symptomatic relief.
Share my opinion with your doctor before acting upon it.
I hope it helps. If you have any further query please ask me.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.